WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
. I am a 62 year old male. I take 40mg simvastatin for cholesterol , also 10mg amlodipine and 40 mg lisinopril for blood pressure . what are side effects?
As well as this I have received letter from my Doctor stating that my medication is changing from 40 mg Simvastatin to 10 mg Atorvastatin .
.BP and cholesterol is under control.
Issues I have in recent years is significant and worsening swelling of ankles and legs , as well as Erectile dysfunction . Is there any better drugs or treatment?
Amlodipine is a calcium channel blocker while lisnopril is an angiotensin converting enzyme(ACE) inhibitor. Both groups of drugs and simvastatin are unlikely to cause erectile dysfunction. However yes, all three of them can cause swelling of ankles. Talk to your doctor. You can change your medications. Among antihypertensives you need to avoid thiazides , beta blockers and alpha blockers.
High blood pressure and reduced blood supply to penis can also cause erectile dysfunction. Hence consult an urologist too. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.